# SDR UALA2011012400392

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 62,430 hours, 11,427 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW FLIGHT CREW, DOOR 3R DIFFICULT TO DISARM.  CLEANED GIRT BAR.  DOOR OPS CHECKED GOOD DOOR 3R.
